Almost disjoint triangles in 3-space

Károlyi, GY and Solymosi, J. (2002) Almost disjoint triangles in 3-space. DISCRETE & COMPUTATIONAL GEOMETRY, 28 (4). pp. 577-583.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2949

Update Item Update Item